# SDR DHL9974113C

- Difficulty date: March 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, INNER SKIN GOUGED AT STA 970 BETWEEN  STR 29R AND 28R.  CUT OUT DAMAGE, INSTALLED DOUBLER/FILLER PER AVITAS EO 99AVHM001R0-1, FILLER 13.5 BY 3, DOUBLER 25 BY 15.75, N/R 3174.
